International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1996 / Article

Open Access

Volume 9 |Article ID 561390 | https://doi.org/10.1155/S1048953396000433

Christiane Cocozza-Thivent, Vladimir Kalashnikov, "The failure rate in reliability: approximations and bounds", International Journal of Stochastic Analysis, vol. 9, Article ID 561390, 34 pages, 1996. https://doi.org/10.1155/S1048953396000433

The failure rate in reliability: approximations and bounds

Received01 Apr 1996
Revised01 Oct 1996

Abstract

We consider models typical to the area of reliability, and a failure rate function for processes describing the dynamics of these models. Various approximations of the failure rate function are proposed and their accuracies are investigated. The basic case studied in the paper is a regenerative model. Some interesting particular cases (Markov, semi-Markov, etc.) are considered. All proposed estimates are stated in a tractable analytic form.This article is dedicated to the memory of Roland L. Dobrushin.

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views121
Downloads596
Citations